Artículo

Weighted inequalities for the fractional Laplacian and the existence of extremals

de Napoli, Pablo Luis Icon; Drelichman, Irene Icon; Salort, Ariel Martin Icon

Otros responsables

Fecha

05/2019

Editorial

World Scientific

Revista

Communications In Contemporary Mathematics

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

0219-1997

eISSN

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

In this paper, we obtain improved versions of Stein-Weiss and Caffarelli-Kohn-Nirenberg inequalities, involving Besov norms of negative smoothness. As an application of the former, we derive the existence of extremals of the Stein-Weiss inequality in certain cases, some of which are not contained in the celebrated theorem of Lieb [Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math. (2) 118(2) (1983) 101-116].

Colecciones

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa